# SDR ASAA2017061621109

- Difficulty date: June 16, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 28,036 hours, 8,357 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 8936D
- Condition: Failed
- Location: Window Heat
- Part time: 205 hours, 68 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT ILLUMINATED. RAN QRH. DID NOT ILLUMINATE AGAIN. OVERHEAT OCCURRED DURING CLIMBOUT AROUND 18000 FT, TEMPERATURE ON THE GROUND WAS 34DEG C AT AIRPORT. ACFT GROUNDED.   REMOVED AND REPLACED THE RT WINDOW HEAT CONTROL UNIT IAW AMM 30-41-11. OPS CHECKED GOOD. ALL TESTS PASSED.
